I have a knee problem that needs surgery. Because I have MS, the doctor chose to do Prednisone injections and then ordered a drug called "Synvisc". I received 3 injections in the knee over a 3 week period. After the first injection, I started to smell a chemical smell (petroleum fumes). I didn't relate to it to the shots until after the 3rd one.....and after we had to remove a gas fireplace and tear the house apart because of the fumes. The smell is getting worse especially after they did allergy testing with phenol. I have no relief from my nose burning, coughing, migraine headaches, and this terrible chemical odor. I am especially allergic to gas fumes, ink, plastics, etc. Any ideas?
I see you posted this quit some time ago and I am wondering how you are doing? I am allergic to formaldehyde and other chemicals. I had a shot of sysvisc and started breaking out that afternoon. I did not go back for the other 2 shots. I am in need of a knee replacement and am very nervous due to my allergies so I am wondering what happened to you. I hope you are well and things are better!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.